# SDR SWIA202054472

- Difficulty date: October 26, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE FOR LEFT AND RIGHT AFT PYLON MOUNTS UNDER PNLS 413AB AND 423AB, MARKED.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED 2 EA BOLTS, 4 EA WASHERS, 2 EA NUTS AND 2 EA COTTER PINS ON LEFT AND RIGHT PYLON MOUNTING HINGES UNDER PANELS 413AB AND 423AB.  TORQUE WRENCH TUC8614 CAL DUE 30-NOV-20, REF CRJ 700 AMM.
